MAUDE Adverse Event Report: VOLCANO CORPORATION REVOLUTION 45MHZ IVUS IMAGING CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR

VOLCANO CORPORATION REVOLUTION 45MHZ IVUS IMAGING CATHETER; CATHETER, ULTRASOUND, INTRAVASCULAR
Model Number 89000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/06/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer's policy.Attempt to obtain the patient information were made via email and phone.All reasonably known patient information is included in this report.No tests/laboratory data was available.No information was available.The implant or explant dates are not applicable to this device.It is unknown if there was any patient harm or event.This is being reported in an abundance of caution.No physical product investigation was possible as the device was infectious and discarded at the facility.The manufacturing documentation for this device was reviewed and the device met all quality and manufacturing release criteria.There were no nonconforming material reports or deviations noted that would contribute to the reported failure mode.This complaint will be monitored as part of complaint data analysis.
 
Event or Problem Description
It was reported during insertion prior to cross the lesion inside the body the image disappeared.The catheter and the pimr were reconnected to the pimr and the system, and the system was rebooted but the problem was not solved.The patient condition was suddenly changed and the procedure was aborted.This event is being reported in an abundance of caution as by report the patient's condition changed suddenly and procedure was aborted.
 
Additional Manufacturer Narrative
Internal reference: (b)(4).This case was reviewed and investigated according to the manufacturer's policy.The adverse event experienced by the patient was noted as a ventricular tachycardia (vt).The cause of the vt is undetermined.Additional information provided indicates the event occurred when the manufacturer's device was outside of the patients vasculature while troubleshooting for the lost image.The vt was treated with medication and the patient was discharged as expected in "stable" condition.The case was delayed for approximately 10 minutes.
 
Event or Problem Description
This follow-up report is being submitted as new information was obtained regarding the procedure.

Brand Name
REVOLUTION 45MHZ IVUS IMAGING CATHETER
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
VOLCANO CORPORATION
2870 kilgore road
rancho cordova CA 95670
MDR Report Key6695636
Report Number2939520-2017-00065
Device Sequence Number998934
Product Code OBJ
UDI-Device Identifier00184360000358
UDI-Public(01)00184360000358(17)180430
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K080891
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2018
Device Model Number89000
Device Catalogue Number805000001
Device Lot Number0035 50098999
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2017
Supplement Date Received by Manufacturer07/10/2017
Initial Report FDA Received Date07/07/2017
Supplement Report FDA Received Date08/04/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;